# SDR IPXA2016082807528

- Difficulty date: August 8, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: AKC75418
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD TAILCONE RT SIDE SKIN CREASED BS 2224 - 2229 BELOW DOOR HINGE SKIN CREASE.  REPAIRED IAW EA 011-5320-01-A6397 REV. IR AND EO MD11-5350-61631-A.
